# SDR SWAA2023082976053

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 540+10; 578+2; 578+15; 597+17; 639+10; 639+19; 663+4; 685+9; 706+7; 706+4; RBL 25; WL 208<[01] UPDATED STEPS 1-4;[02] COMPLETED STEPS 1-4;[03] PARTIALLY UPDATED STEPS 5-6;[04] PARTIALLY UPDATED STEPS 5-11. UPDATED MEASUREMENT TABLE.;[05] PARTIAL UPDATE STEP 12;[06] PARTIAL UPDATE STEP 13.;[07] PARTIAL UPDATE STEP 14.;[08] VERIFIED STEP 14 IN PARTIAL; OK TO INSTALL GIVEN.;[09] PARTIAL UPDATE STEP 14; CARD COMPLETE.;[10] EDIT STEP 14. INSTALLED NEW SEAT TRACK AT BS 540-727B RBL 25 WL 208 PER SRM 51-40-02; DWG NO 144A5300; AND EA 23-153-02202-WIP1 WORK STEP 8.;[11] REMOVED AND REPLACE PASSENGER CABIN SEAT TRACK BS 540-727B; RBL 25; WL 208 PER SRM 51-40-02-0G-0; BOEING DWG 144A5300; AND EA 23-153-02202-WIP1.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] VERIFIED MEASUREMENT TABLE.
